Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 166, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 11, 2014, 6:54 PM EDT for Clay County, Putnam County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 6:54 PM EDT (22:54 UTC)
- Expired
- Jul 11, 2014, 7:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 681 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176 WUUS52 KJAX 112254 SVRJAX FLC019-107-112330- /O.NEW.KJAX.SV.W.0166.140711T2254Z-140711T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 654 PM EDT FRI JUL 11 2014 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CLAY COUNTY IN NORTHEAST FLORIDA NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA * UNTIL 730 PM EDT * AT 654 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FLORAHOME...MOVING NORTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GEORGE'S LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2994 8194 2985 8169 2963 8184 2971 8201 TIME...MOT...LOC 2254Z 198DEG 3KT 2975 8189 $$ SHASHY
2 follow-up statements
409 WWUS52 KJAX 112308 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 708 PM EDT FRI JUL 11 2014 FLC019-107-112330- /O.CON.KJAX.SV.W.0166.000000T0000Z-140711T2330Z/ CLAY FL-PUTNAM FL- 708 PM EDT FRI JUL 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES... AT 709 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GEORGE'S LAKE...MOVING NORTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GEORGE'S LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2973 8195 2994 8194 2985 8169 2963 8184 TIME...MOT...LOC 2309Z 218DEG 10KT 2978 8186 $$ SHASHY
910 WWUS52 KJAX 112327 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 727 PM EDT FRI JUL 11 2014 FLC019-107-112337- /O.EXP.KJAX.SV.W.0166.000000T0000Z-140711T2330Z/ CLAY FL-PUTNAM FL- 727 PM EDT FRI JUL 11 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES WILL EXPIRE AT 730 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL... FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2973 8195 2994 8194 2985 8169 2963 8184 TIME...MOT...LOC 2327Z 218DEG 10KT 2982 8182 $$ SHASHY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:24 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 11, 2:24 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EDT FRI JUL 11 2014 .SHORT TERM...TODAY AND TONIGHT...CONVECTION WAS A LITTLE SLOWER TO INITIATE THIS AFTERNOON BUT SCATTERED ACTIVITY HAS NOW DEVELOPED OVER SE GA NEAR A STALLED SURFACE TROUGH. A WEAK HIGH PRESSURE RIDGE IS JUST SOUTH OF OUR AREA...AND ACTIVITY EARLY THIS AFTERNOON IS ISOLATED OVER NE FL. STILL EXPECTING SCTD TO NUMEROUS SHOWERS/STORMS BY MID AFTN TO CONTINUE INTO THE EARLY EVENING BEFORE DISSIPATING OVER LAND. STORMS WILL HAVE A SLOW AND ERRATIC MOVEMENT WHICH WILL ALLOW FOR TORRENTIAL RAINS AND LOCALIZED FLOODING. SHOWERS AND ISOLD STORMS WILL SURGE OVER THE COASTAL WATERS AFTER MIDNIGHT...ESPECIALLY THE GA WATERS AND ALSO FARTHER OFFSHORE NEAR THE GULF STREAM. PATCHY GROUND FOG IS POSSIBLE ESPECIALLY WHERE HEAVY RAIN HAS FALLEN. SATURDAY THROUGH MONDAY...SURFACE FRONT AND UPPER TROUGH WILL DRIFT SOUTH INTO S GA ON SATURDAY. EXPECT NUMEREROUS C0VERAGE OF SHOWERS AND THUNDERSTORMS BY AFTERNOON AS PWATS REMAIN NEAR 2 INCHES. RAINFALL WILL BE LOCALLY HEAVY WITH A SLOW CELL MOVEMENT TO THE NE. ON SUNDAY THE UPPER SHEAR AXIS AND SURFACE FRONT WEAKENS AS UPPER RIDGE BUILDS BACK OVER THE AREA. STILL EXPECT SCATTERED COVERAGE OF MAINLY AFTERNOON/EVENING STORMS ON SUNDAY AND AGAIN MONDAY WITH NEAR AVERAGE TEMPS/POPS. .LONG TERM...TUESDAY THROUGH FRIDAY...UPPER TROUGH AMPLIFYS OVER THE EASTERN U.S. NEXT WEEK. A COLD FRONT WILL SINK SLOWLY SOUTH INTO S GA AND N FL BY THE END OF THE WEEK. EXPECT AT LEAST CHANCE POPS AS SYNOPTIC LIFT INTERACTS WITH MOIST UNSTABLE AIRMASS. TEMPERATURES WILL BE CLOSE TO AVERAGE WITH POPS AT OR ABOVE AVERAGE. && .AVIATION... PREVAILING VFR EXPECTED WITH CIGS NEAR OR JUST ABOVE 3 KFT THIS AFTERNOON. HAVE TEMPO FOR TSRA BETWEEN 19Z AND 22Z. LIGHT TO CALM WINDS ARE EXPECTED OVERNIGHT WITH A SLIGHT LAND BREEZE PREVAILING. && .MARINE... WINDS ARE GENERALLY SE 10 KTS OR LESS WITH 1-3 FT SEAS. FAIRLY WEAK FLOW IS EXPECTED INTO MONDAY. SOUTH WINDS ARE FORECAST TO INCREASE BY MON NIGHT THROUGH MID WEEK AS THE SURFACE HIGH PRESSURE DRIFTS FARTHER OFFSHORE AND PRESSURE GRADIENT STRENGTHENS OVER THE WATERS. SCEC HEADLINES ARE EXPECTED FOR OFFSHORE WATERS ON TUE- WED. RIP CURRENTS: LOW RISK IS EXPECTED THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 91 72 94 / 60 50 40 50 SSI 75 85 75 87 / 40 60 50 50 JAX 74 88 73 91 / 50 50 40 40 SGJ 75 85 74 87 / 40 40 40 40 GNV 72 87 71 90 / 60 50 50 50 OCF 72 88 71 91 / 50 50 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/TRABERT/
Hazardous weather outlook, Jul 11, 5:12 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 512 PM EDT FRI JUL 11 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-122115- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 512 PM EDT FRI JUL 11 2014 ...SCATTERED TO NUMEROUS STORMS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE MAINLY ACROSS INLAND AREAS THROUGH THIS EVENING BUT SCATTERED SHOWERS AND THUNDERSTORM ACTIVITY WILL ALSO MOVE INTO THE COASTAL WATERS BY LATE EVENING. A FEW OF THESE STORMS WILL BE STRONG...WITH BRIEF GUSTY WINDS AROUND 50 MPH AND FREQUENT LIGHTNING. DUE TO SLOW AND ERRATIC STORM MOTION...LOCALLY HEAVY RAINFALL AND MAY CAUSE MINOR FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MAINLY AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 11, 5:43 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 543 PM EDT FRI JUL 11 2014 FLZ036-112215- ALACHUA- 543 PM EDT FRI JUL 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF ROCHELLE...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MICANOPY...GAINESVILLE...CROSS CREEK...ROCHELLE...NEWNANS LAKE...LOCHLOOSA...GROVE PARK AND GAINESVILLE AIRPORT THROUGH 615 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2969 8207 2947 8206 2950 8233 2971 8236 TIME...MOT...LOC 2143Z 242DEG 3KT 2957 8224 ZIBURA
Special weather statement, Jul 11, 5:59 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 559 PM EDT FRI JUL 11 2014 FLZ025-032-112230- CLAY-DUVAL- 559 PM EDT FRI JUL 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER OAKLEAF PLANTATION...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OAKLEAF PLANTATION...PENNEY FARMS...MIDDLEBURG...ASBURY LAKE...CECIL FIELD AND JACKSONVILLE HEIGHTS THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3032 8177 2989 8179 2989 8196 3032 8195 TIME...MOT...LOC 2158Z 238DEG 2KT 3019 8186 ZIBURA
Special weather statement, Jul 11, 6:03 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 PM EDT FRI JUL 11 2014 FLZ037-112230- PUTNAM- 603 PM EDT FRI JUL 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER JOHNSON...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JOHNSON AND MELROSE LANDING THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2971 8205 2971 8194 2951 8194 2950 8205 TIME...MOT...LOC 2203Z 183DEG 3KT 2957 8200 ZIBURA
Special weather statement, Jul 11, 6:27 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 627 PM EDT FRI JUL 11 2014 FLZ031-032-036-037-112300- ALACHUA-BRADFORD-CLAY-PUTNAM- 627 PM EDT FRI JUL 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY... BRADFORD...ALACHUA AND PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CENTERED OVER MELROSE...MOVING NORTHEAST AT 5 MPH. WILL ALSO AFFECT AREAS AROUND MELROSE LANDING...ORANGE HEIGHTS...MELROSE... PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...WALDO... FLORAHOME AND HAMPTON THROUGH 700 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2995 8229 2986 8184 2964 8188 2977 8238 TIME...MOT...LOC 2227Z 199DEG 1KT 2973 8205 ZIBURA
Special weather statement, Jul 11, 6:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 640 PM EDT FRI JUL 11 2014 FLZ035-036-112310- ALACHUA-GILCHRIST- 640 PM EDT FRI JUL 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND GILCHRIST COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 710 PM EDT... AT 640 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF NEWBERRY...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBERRY THROUGH 710 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2979 8266 2973 8251 2958 8262 2966 8275 TIME...MOT...LOC 2240Z 217DEG 3KT 2969 8265 SHASHY
Special weather statement, Jul 11, 6:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 650 PM EDT FRI JUL 11 2014 FLZ032-037-112320- CLAY-PUTNAM- 650 PM EDT FRI JUL 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 720 PM EDT... AT 650 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER FLORAHOME...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL... FLORAHOME AND GEORGE'S LAKE THROUGH 720 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2992 8197 2985 8172 2963 8184 2970 8201 TIME...MOT...LOC 2250Z 198DEG 3KT 2975 8189 SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:33 PM EDT | Special Weather Statement | JAX | Hamilton | 27 min |
| Jul 11, 4:00 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 90 min |
| Jul 11, 4:13 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Jul 11, 4:14 PM EDT | Special Weather Statement | JAX | Hamilton | 31 min |
| Jul 11, 4:15 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
| Jul 11, 4:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jul 11, 4:55 PM EDT | Special Weather Statement | JAX | Baker | 35 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | JAX | Baker | 23 min |
| Jul 11, 5:10 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Nassau | 95 min |
| Jul 11, 5:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jul 11, 5:43 PM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| Jul 11, 5:48 PM EDT | Areal Flood Advisory | JAX | Baker, Clay, Duval | 87 min |
| Jul 11, 5:52 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 83 min |
| Jul 11, 5:59 PM EDT | Special Weather Statement | JAX | Clay | 31 min |
| Jul 11, 6:03 PM EDT | Special Weather Statement | JAX | Putnam | 27 min |
| Jul 11, 6:05 PM EDT | Areal Flood Advisory | JAX | Marion | 85 min |
| Jul 11, 6:27 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | JAX | Gilchrist | 30 min |
| Jul 11, 6:46 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Putnam, Union | 89 min |
| Jul 11, 6:50 PM EDT | Special Weather Statement | JAX | Clay | 30 min |
| Jul 11, 7:05 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 85 min |
| Jul 11, 7:14 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 91 min |
| Jul 11, 7:19 PM EDT | Areal Flood Advisory | JAX | Alachua | 86 min |
| Jul 11, 7:35 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Jul 11, 7:37 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Jul 11, 7:43 PM EDT | Areal Flood Advisory | JAX | Clay, Marion, Putnam | 92 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.